# SDR 98UAL900153

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Hamilton Sta, 7638101
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE AT 29,000 FEET IN AUTO, MANUAL OR STANDBY.  ALTITUDE WARNING HORN SOUNDED.  DESCENDED TO 25,000 FEET AND SYSTEM STARTED OPERATING OK.  *S/D*  REPLACED PRESSURE CONTROLLER.
